MathSciNet Relay Station
MathSciNet bibliographic data
MR1202874 03E35 (03E50 03E65 03G05 54A35)
Veličković, Boban ${\rm OCA}$ and automorphisms of ${\scr P}(\omega)/{\rm fin}$. Topology Appl. 49 (1993), no. 1, 1–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement